06-12-2013, 07:27 PM #1
Warfarin 2 mg Tablets by Zydus RECALL
Not to be an alarmist but it is very important to check your prescription, if you take this medicine.
Warfarin 2 mg Tablets by Zydus Pharmaceuticals USA Inc.: Recall - Due to Oversized Tablets
AUDIENCE: Pharmacy, Patient, Health Professional
ISSUE: Zydus Pharmaceuticals USA Inc. is voluntarily recalling one lot of Warfarin 2 mg Tablets, Lot #MM5767, expiration date June 2014 to the retail level. Four tablets of Warfarin 2 mg Tablets, Lot MM5767, have been found to be oversized in one product complaint.
Ingestion of a greater than intended dose of Warfarin, could lead to an increased pharmacological effect of warfarin. As a result, patients would be more likely to develop bleeding as an adverse reaction and in some patients that bleeding into a critical organ (mostly the central nervous system) could be fatal. The risk of bleeding is increased if overdosing is repeated continuously on a daily basis.
By Reader in forum Up to the MinuteReplies: 8Last Post: 03-10-2013, 09:50 AM
By 2sisters in forum Food, Drug & Product Recalls National & InternationalReplies: 12Last Post: 10-06-2007, 02:26 AM
By WholeLottaRosie in forum Missing ArchivesReplies: 13Last Post: 01-25-2007, 02:02 PM
By 2sisters in forum Food, Drug & Product Recalls National & InternationalReplies: 12Last Post: 11-09-2006, 06:34 PM